Open Access
February 1996 Large deviations for the occupation times of independent particle systems
O. Benois
Ann. Appl. Probab. 6(1): 269-296 (February 1996). DOI: 10.1214/aoap/1034968074


prove a large deviation principle for the density field of independent particle systems in an infinite volume. We then deduce from the one-dimensional case of this result the large deviations for the occupation times of various sets (from microscopic to macroscopic scales) and we recover the theorem established by Cox and Griffeath. An expression of the rate function is given using the Brownian motion local time as in Deuschel and Wang.


Download Citation

O. Benois. "Large deviations for the occupation times of independent particle systems." Ann. Appl. Probab. 6 (1) 269 - 296, February 1996.


Published: February 1996
First available in Project Euclid: 18 October 2002

zbMATH: 0864.60076
MathSciNet: MR1389840
Digital Object Identifier: 10.1214/aoap/1034968074

Primary: 60K35
Secondary: 60F10

Keywords: infinite particle systems , large deviations , Occupation times , rate functions

Rights: Copyright © 1996 Institute of Mathematical Statistics

Vol.6 • No. 1 • February 1996
Back to Top